Bulk Non Aspirin Acetaminophen Pain Reliever, 50 Two Tablet Doses p/box: Acme 90016 (12 Boxes of Tylenol) PhysiciansCare Pain Reliever Medication. Compare to the active ingredients in Tylenol Extra Strength and save. PhysiciansCare medications contain the same active ingredients as the leading national brands. Coated, easy to swallow tablets are packed in a perforated dispenser box to allow easy access. Available in tamper evident, individual dose packets. Pain reliever and fever reducer. Does not contain aspirin. Contains 50 packets of 2 tablets per box. Active Ingredient: Acetaminophen. Purpose: Pain Reliever/Fever Reducer. First aid kit supplies for emergency preparedness, safety, health, medical, office, warehouse, schools and homes.
Bulk Non Aspirin Acetaminophen Pain Reliever, 50 Two Tablet Doses p/box: Acme 90016
(Qty of 1 in Cart = 12 Boxes of Tylenol)
Individual Boxes of Tylenol Cost - $16.45 Each
You Save $137.28 Off MSRP of $334.68!
Free Shipping! Usually Ships in 2 to 5 Business Days.